Regional boundary controllability of semi-linear parabolic systems with state constraints
by Touria Karite; Ali Boutoulout
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 8, No. 1/2, 2018

Abstract: This work focuses on the controllability of semi-linear parabolic systems with state constraints. Sub-differential techniques are used to compute the control u that steers the system (S) from the initial state y0 to a final one between two prescribed functions, only on a boundary subregion Γ of the system evolution domain Ω.

Online publication date: Mon, 20-Nov-2017

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com